# SDR CALA2018120202489

- Difficulty date: December 1, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 105,147 hours, 16,274 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 015T1507743
- Condition: Blown
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF SLAT NR 5 PRESSURE PANEL FOUND WING ANTI-ICE DUCT BLOWN. REMOVED & REPLACED NR 5 L/E SLAT ASSY IRW AMM TASK 27-81-02.
